# SDR A3L2005F00000

- Difficulty date: May 13, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N817TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258552
- Engine: Garrtt TFE7315BR
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Part number: FN22A524
- Condition: Failed
- Location: Wheel Assy
- Component: Wheel Assy, Dunlop
- Component part number: AHA1814
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS TAXING ON A MAINTENANCE CHECK AT THE AIRPORT WHEN THE LT IB (NR 2) WHEELS OUTER HALF SEPARATED FROM THE IB HALF.  THE 12 TIE BOLTS REMAINED ON THE IB WHEEL HALF AND THEREFORE RECOVERED.  ONLY 4 TIE NUTS AND 2 WASHERS WERE RECOVERED BY PORT AUTHORITY.  AN INTERVAL INVESTIGATION IS STILL ON GOING BUT IT IS SUSPECTED THAT THE TIE BOLT NUTS FAILED.  (K)
